Ive been taking seroquel for a while now for my major depression. I take 150mg aswell, but in the morning untill late afternoon i cannot think what so ever and its really hard to just even remember anything. I tried 75 mg the other day and my memory improved a little but my mood didnt. Just asking if anyone has the same problem.
Yes! That pill is a zombie maker! Had the same issue, so I had to stop taking it. Hope you get it straightened out soon. Good luck.
Yes i was on it for a while get off it 8 months ago . My memory still a mess anyone get better.
I totally feel all of your stories! I'm dealing w it w my boy friend and he takes alot at night plus colazapam and during the daytime too. His son and I feel like we're "losing" him sometInes and little arguments come out when he forgets things which is quite more often more than ever now a days. I wonder if someone could point me in the direction of whom to talk to? He was retired from the military but is only 38. And he is too young to continue losing his mind and memory!
To the ones who can stop taking it, I would and go an alternative route w a different natural medicine. I look at my boyfriend at night next to me in bed and he is messy w sweets in bed and looks like a complete zombie!! :-(
I am taking 350 mg at bedtime and find that my short term memory is getting fuzzy. It helps me sleep, but the forgetfulness is bothering me. I think it is time to move away from this medication.
I have been on seroquel xr for most of the last 11 years. at first I was on 800 mg of the xr for the first 6 years.. started to get my life back together but I found myself a good deal of time as I put it ... happy to watch paint dry... so after 6 years i went down to 600mg of the xr.. continued to do pretty good for the next 4 years.. but still had episodes of watching paint.. So i tried going down more.. long story short. Im back on 600xr and my 2 years of probation is over in the middle of this December. And I now have a criminal record that will haunt me.. but before I was put on Seroquel I was hospitalized 4 times in 6 years and have lost count of the other meds I tried with way worse side effects.. Trust me when I say this.. I would rather be a zombie than hurt a loved 1
Yes, every now and then ill lose track of what had happened to me or what i might have done for a few nights to a couple days every now and then at times of traumatic distress. it kinda mainly depends for me on how my reactions have been because of my side effects based on my meds since i am on seroquel zoloft and a few other medications treating turrets syndrome and all that but it helps when you try to keep your bp down and try now to think or go through traumatic stress
I have been taking 800 mg for about 3 years now, I have problems with every day things. It's hard to do intricate things with my hands, cant retain new information (eg: my name is on a certain number page for my time card at work. I should be able to remember one number but I cant.) I stutter and sometimes even lose control of my bladder. I have a hard time with social interactions, trouble finding the right word. etc. I just found out that all this is caused by the quitiapene from my neurologist. Its not a side effect that was mentioned in the info packet, as well as not being mentioned by any of my psychiatrists or other doctors. Is all this gonna be permanent. It's hard to think complexly, and do things that normal adults have no problem doing.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.